# SDR UALA2009080302318

- Difficulty date: August 2, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 27,629 hours, 10,796 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS DOOR 2R DIFFICULT TO ARM.  A CAP FROM A WATER BOTTLE WAS IN THE DOOR SILL.  REMOVED, ARMED AND DISARMED DOOR WITH NO PROBLEMS.  ALSO, HAD OUTBOUND F/A'S ARM AND DISARM DOOR.  REPORTED NORMAL ACTION OF THE ARMING LEVER.
